MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS
Model Number ISERT 250 (+19.00 OD)
Health Effect - Clinical Codes Dry Eye(s) (1814); Pain (1994); Increased Sensitivity (2065); Blurred Vision (2137)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hoya device will not be returned for evaluation.(b)(4).
 
Event or Problem Description
Patient called regarding the vision in her left eye.She had a hoya lens implanted 5 months ago.The next day post-op she had severe pain in her eye and a giant blur.She had a yag in both eyes which helped the sensitivity to light but did not help the blur or the pain.She had a second opinion but her pain and blur issues still exist.Now the doctor says she has dry eye.He said she needs prescription glasses.The right eye was implanted first and she has 20/20 vision post-op.The serial number was not provided nor the date of event.

Brand Name
HOYA ISERT 250
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
15335 fairfield ranch road
suite 250
chino hills CA 91709
MDR Report Key6635474
Report Number3006723646-2017-00013
Device Sequence Number13538078
Product Code HQL
UDI-Device Identifier04547480480763
UDI-Public04547480480763
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberISERT 250 (+19.00 OD)
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2017
Initial Report FDA Received Date06/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;